Global Behavior of the Difference Equation ${x}_{n+1}=(p+{x}_{n-1})/(q{x}_{n}+{x}_{n-1})$

Han, Caihong, Wu, Hui, Xi, Hongjian, Sun, Taixiang . Abstract and Applied Analysis 2010. 2010 (237129) :-

Locate this article in:

Bibtex

@article{CIS-314517,
  Author = {Han, Caihong and Wu, Hui and Xi, Hongjian and Sun, Taixiang},
  Title = {Global Behavior of the Difference Equation ${x}_{n+1}=(p+{x}_{n-1})/(q{x}_{n}+{x}_{n-1})$},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {237129},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles